Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Can stopping a TCA cause palpitations? KaraS

Posted by ed_uk on July 24, 2005, at 8:41:56

In reply to Re: Can stopping a TCA cause palpitations? ed_uk, posted by KaraS on July 23, 2005, at 20:14:38

Hi Kara,

Perhaps it would be useful to have an ECG when you're having palpitations.

I can see why doxepin + dex is worrying, especially given your previous experience with tachy on nortriptyline and your current palpitations. On the other hand, low doses of doxepin probably don't have much effect on the reuptake of norepinephrine. AFAIK, your pulse is normal on doxepin whereas it was elevated on nortriptyline. Nortriptyline is a potent norepi reuptake inhibitor whereas doxepin is not.

If you did decide to combine doxepin with dex, it would be wise to initiate dex at a very low dose and to increase the dose in small steps every few days. You could take 1.25mg as a test dose.

Ed x


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:ed_uk thread:532192
URL: http://www.dr-bob.org/babble/20050723/msgs/532630.html